# SDR KBM2006F00225

- Difficulty date: June 29, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N215LA
- Make and model: Snias AS350B1
- Aircraft serial: 2143
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 56337078012
- Part serial: 194
- Condition: Failed
- Location: Engine Ng
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NG INDICATOR, WENT TO ZERO, REMOVED AND REPLACED.  (K)
